Alert archive / Michigan / Gale Watches in 2016
Gale Watch 5, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Aug 19, 2016, 3:37 PM EDT. It took effect at Aug 20, 2016, 11:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 19, 2016, 3:37 PM EDT (19:37 UTC)
- In effect from
- Aug 20, 2016, 11:00 PM EDT
- Expired
- Aug 20, 2016, 4:18 AM EDT
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
130 WHUS73 KAPX 191937 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 337 PM EDT FRI AUG 19 2016 LMZ342-344-345-200345- /O.NEW.KAPX.GL.A.0005.160821T0300Z-160821T1200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 337 PM EDT FRI AUG 19 2016 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LHZ347-348-200345- /O.NEW.KAPX.GL.A.0005.160821T0900Z-160821T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 337 PM EDT FRI AUG 19 2016 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LSZ321-200345- /O.NEW.KAPX.GL.A.0005.160821T0900Z-160821T1700Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 337 PM EDT FRI AUG 19 2016 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ WEATHER.GOV/GAYLORD
2 follow-up statements
153 WHUS73 KAPX 200242 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1042 PM EDT FRI AUG 19 2016 LMZ342-344-345-201045- /O.CON.KAPX.GL.A.0005.160821T0300Z-160821T1200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 1042 PM EDT FRI AUG 19 2016 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LHZ347-348-201045- /O.CON.KAPX.GL.A.0005.160821T0900Z-160821T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1042 PM EDT FRI AUG 19 2016 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LSZ321-201045- /O.CON.KAPX.GL.A.0005.160821T0900Z-160821T1700Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1042 PM EDT FRI AUG 19 2016 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ WEATHER.GOV/GAYLORD
884 WHUS73 KAPX 200818 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 AM EDT SAT AUG 20 2016 LMZ342-344-345-202200- /O.UPG.KAPX.GL.A.0005.160821T0300Z-160821T1200Z/ /O.NEW.KAPX.GL.W.0018.160821T0300Z-160821T1600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 418 AM EDT SAT AUG 20 2016 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347-348-202200- /O.UPG.KAPX.GL.A.0005.160821T0900Z-160821T2100Z/ /O.NEW.KAPX.GL.W.0018.160821T0900Z-160822T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 418 AM EDT SAT AUG 20 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-202200- /O.UPG.KAPX.GL.A.0005.160821T0900Z-160821T1700Z/ /O.NEW.KAPX.GL.W.0018.160821T0900Z-160822T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 418 AM EDT SAT AUG 20 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-202200- /O.NEW.KAPX.GL.W.0018.160821T0300Z-160821T1600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 418 AM EDT SAT AUG 20 2016 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ346-202200- /O.NEW.KAPX.GL.W.0018.160821T0900Z-160822T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 418 AM EDT SAT AUG 20 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-346-202200- /O.NEW.KAPX.SC.Y.0078.160820T1600Z-160821T2200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- MANISTEE TO POINT BETSIE MI- 418 AM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-349-202200- /O.NEW.KAPX.SC.Y.0078.160820T1600Z-160822T0300Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-STURGEON PT TO ALABASTER MI- 418 AM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-202200- /O.NEW.KAPX.SC.Y.0078.160820T1600Z-160822T0000Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 418 AM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Aug 19, 3:18 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 19, 3:18 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
318 PM EDT FRI AUG 19 2016
.SHORT TERM...(This evening and overnight)
Issued at 302 PM EDT Fri Aug 19 2016
High impact weather potential: Periodic thunderstorms and heavy
rainfall through Saturday. Slight risk for severe storms Saturday.
Tonight: Strong short wave energy digging into Montana expected to
drop into the northern plains by Saturday morning, beginning the
process of developing a strong surface low over Iowa that will
further deepen and swing up through the western Great Lakes this
weekend. Diurnal convective activity should wind down fairly early
this evening. Not much forcing overnight and will diminish pops
as we await the arrival of strong shortwave/front on Saturday.
Will keep some slight chance/chance pops going overnight for
western areas given our warm and moist airmass. Also think we will
once again see fog/stratus development (like previous mornings)
given abundant low level moisture.
Saturday: By far our best chance of widespread rainfall across the
area with strong frontal boundary sliding into the area with surface
low strengthening along it. Relatively weak forcing to start the
day and if people are looking for a potential dry window in the day,
this would be the most likely time to see that. We may see areas of
fog/stratus linger during the morning as well. Forcing will ramp up
quickly during the afternoon hours, with precipitation blossoming
across the entire area. A fair amount of model spread in the exact
location of the surface low, which will play into any severe weather
threat. A few severe storms possible with increasing shear and
buoyancy in the warm sector as the day progresses. Damaging winds
would be the main severe threat. As we often see in northern
Michigan, the amount of instability appears to be the wildcard. If
more instability can be realized with a slower frontal arrival and
better heating in the first half of the day, then we may see a
bigger threat of severe weather (something to watch). PWAT's of
1.75 inches and deep moisture through the atmospheric column
certainly support torrential downpours.
.LONG TERM...(Saturday through Friday)
Issued at 302 PM EDT Fri Aug 19 2016
High impact weather potential: thunderstorm threat ending
early Saturday night.
Deepening surface low (and a fairly impressive one for mid/late
August) will lift across nw lower/eastern upper MI Sat evening.
Associated cold front will clear ne lower MI by 06z Sat night,
ending deep instability. Primary upper trof will cross northern MI
Sunday morning, with a few weaker vort maxes arriving in nw flow
into Sunday evening. Much cooler air is ushered in behind the front
to close out the weekend. Precip trends are the main concern.
Sat night...what's left of our deep convection outbreak will sweep
across northern MI during the 1st half of the night. Discussion
points mentioned in the /Saturday/ discussion above still carry over
here; shear is reasonable (0-6km bulk shear 30-35kt) and there is
all sorts of moisture and forcing available. Presence (or absence)
of instability will determine how strong t-storms are.
Arrival of the dry slot aloft is largely post-frontal, providing a
break in precip that arrives in nw lower/parts of eastern upper MI
during the evening, and ne lower overnight. Wraparound moisture
(assisted by the incoming upper trof) will start to push into nw
lower/eastern upper MI late in the overnight, and pops will start to
ramp back up in those areas again.
Min temps near 60 to the lower 60s. Becoming somewhat breezy,
especially overnight near Lakes MI and Superior.
Sunday...surface low continues to pull away toward far northern
Quebec. A secondary cold front will cross the region early in the
morning. Primary upper trof will outrace the leftover mid-level
wraparound moisture, and as a result this moist plume fades out with
time. But in the meantime, continued cold advection will drop 850mb
temps to 6-8c. With very warm lake waters in place, delta Ts (oh no,
I actually have to talk about /delta Ts/) on northern Lake MI rise
to circa 17c. That's plenty enough to get/keep the lake involved.
With a nw fetch, expect considerable rain shower activity in nw
lower MI for almost the entire day - with perhaps enough drying to
diminish pops somewhat toward evening. Eastern upper will see
showers in the morning, but those will tend to shut down in the
afternoon with drier air and cooler/less stable lake waters upstream.
Max temps mid 60s to lower 70s. Breezy to windy, especially in the
first half of the day, and especially near Lakes MI/Superior.
Sun night/Monday...high pressure will gradually ease east across the
lower and mid OH valley. That will start to back our winds to
westerly Sun night, and bring about the beginnings of warm advection
on Monday. Still could be some lingering lake effect showers in nw
lower Sun night, especially early. Warmer and still dry air will
eliminate that possibility by Monday. Otherwise decreasing cloud
cover Sunday night, and a healthy amount of sunshine for Monday.
Min temps upper 40s to mid 50s. Pleasant max temps in the 70s.
After the passage of the trough, ridging begins to push into the
Great Lakes. Surface high pressure will reflect this ridge, keeping
weather fair and temperatures around the low 80s. Another trough
slides quickly our way from the Pacific Northwest, but does not
quite reach us by the end of the forecast period. However, it will
send a few shortwaves through the state starting Wednesday night.
Surface low pressure will drop down from Western Ontario and the
associated warm front will swing through the northern half of the
state Wednesday before the cold front passes Thursday night. Shower
chances look best for Wednesday night and through the day on
Thursday. Temperatures Friday will cool ever so slightly to the mid
to upper 70s for our CWA.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 120 PM EDT Fri Aug 19 2016
Scattered showers and storms will be possible this afternoon into
the early evening hours, with the best chances occurring at APN.
Cigs generally VFR except MVFR around showers/storms.
Tonight, reduced vsbys with mist/fog expected once again later in
the evening and overnight. Shower and thunderstorm chances will
remain low through the night with better chances coming on
Saturday. Widespread rain expected Saturday afternoon with
conditions deteriorating to widespread MVFR with areas of IFR.
&&
.MARINE...
Issued at 302 PM EDT Fri Aug 19 2016
Lighter winds/waves will persist on the lakes through
tonight. But a deepening (nearly fall like) storm system is expected
to swing up through the western Great Lakes later Saturday through
Sunday. SW winds will ramp up ahead of the low later
Saturday/Saturday night and Sunday morning, shifting to the NW later
Sunday and Sunday night. Gale force wind gusts will be a concern
later Saturday through Sunday and have issued a gale watch for parts
of the nearshore waters during that time. With cooler air coming
across very warm waters of the Great Lakes, also have the potential
for waterspouts during the first part of Sunday.
&&
.APX Watches/Warnings/Advisories...
MI...NONE.
LH...GALE WATCH from late Saturday night through Sunday afternoon for
LHZ347-348.
LM...GALE WATCH from Saturday evening through Sunday morning for
LMZ342-344.
LS...GALE WATCH from late Saturday night through Sunday afternoon for
LSZ321.
&&
SHORT TERM...Keysor
LONG TERM...JZ
AVIATION...Keysor
MARINE...KeysorHazardous weather outlook, Aug 19, 3:25 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 325 PM EDT FRI AUG 19 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-201930- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 325 PM EDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA TONIGHT...ESPECIALLY THROUGH THE EVENING HOURS. SEVERE THUNDERSTORMS ARE NOT EXPECTED ALTHOUGH LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA SATURDAY INTO SATURDAY EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE...PRIMARILY OVER NORTHERN LOWER MICHIGAN. DAMAGING WINDS ARE THE MAIN THUNDERSTORM THREAT. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. GALE FORCE WIND GUSTS ARE POSSIBLE ON WHITEFISH BAY...AND SOME OF THE NEARSHORE WATERS OF LAKE MICHIGAN AND LAKE HURON...LATE SATURDAY NIGHT INTO SUNDAY. SEE ONGOING GALE WATCHES FOR DETAILS. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && WEATHER.GOV/GAYLORD JK
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:02 PM EDT | Special Marine Warning | APX | 58 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.